# SDR 03275406

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- Aircraft time: 6,830 hours, 6,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL FOUND THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH IN THE ON POSITION AND RECHARGED THE EMERGENCY BATTERIES VIA AIRCRAFT DC POWER. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
